# SDR SIMA20250505002

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N250NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000635
- Aircraft time: 21,275 hours, 14,241 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shunt
- Condition: Faulted
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 OVRPRSS. ATC DECLARED EMERGENCY. RETURN TO DFW. ACCOMPLISH PER ERJ WC 36-11-03-001. NAPRSOV VALVE FILTER CLEANING OF NACELLE PRESSURE-REGULATING SHUTOFF-VALVE FILTER BY ULTRASONIC METHOD. OPC BLEED 1 FAIL AND BLEED 1 OVERPRESSURE GOOD IAW AMM 36-11-00 MEL ITEM RESTORED.
